RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Krupnik, Naum Yakovlevich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19

Number of views:
This page:583
Abstract pages:2607
Full texts:1059
References:170
E-mail:

http://www.mathnet.ru/eng/person25499
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/107055

Publications in Math-Net.Ru
1989
1. N. Ya. Krupnik, A. S. Markus, I. A. Fel'dman, “Norm of a linear combination of projectors in Hilbert space”, Funktsional. Anal. i Prilozhen., 23:4 (1989),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:4 (1989), 327–329  isi
1988
2. R. E. Avedan'o, N. Ya. Krupnik, “Local principle of computation of the factor-norms of singular integral operators”, Funktsional. Anal. i Prilozhen., 22:2 (1988),  57–58  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:2 (1988), 130–131  isi
1986
3. N. Ya. Krupnik, “Exact constant in Simonenko's theorem on an envelope of a family of operators of local type”, Funktsional. Anal. i Prilozhen., 20:2 (1986),  70–71  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:2 (1986), 144–145  isi
1985
4. N. Ya. Krupnik, “$Phi$-admissible perturbations of generalized operators of local type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 3,  29–39  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:3 (1985), 36–48
1980
5. N. Ya. Krupnik, “A sufficient set of $n$-dimensional representations of a Banach algebra and the $n$-symbol”, Funktsional. Anal. i Prilozhen., 14:1 (1980),  63–64  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:1 (1980), 50–52
6. Din' Bat Tkham, N. Ya. Krupnik, “Perturbation of linear operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 1,  74–75  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:1 (1980), 95–97
1977
7. N. Ya. Krupnik, “A quasi-nilpotency condition for integral operators. Perturbation of operators of local type”, Dokl. Akad. Nauk SSSR, 234:4 (1977),  754–757  mathnet  mathscinet  zmath
1976
8. I. É. Verbitskii, N. Ya. Krupnik, “The applicability of the projection method to Toeplitz operators in an $l_p$ space with a weight”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 8,  96–99  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:8 (1976), 75–77
1975
9. N. Ya. Krupnik, E. P. Polonskii, “The norm of an operator of singular integration”, Funktsional. Anal. i Prilozhen., 9:4 (1975),  73–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:4 (1975), 337–339
10. N. Ya. Krupnik, V. I. Nyaga, “Singular integral operators with shift along a piecewise Lyapunov contour”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 6,  60–72  mathnet  mathscinet  zmath
1971
11. I. Ts. Gokhberg, N. Ya. Krupnik, “Singular integral operators with piecewise continuous coefficients and their symbols”, Izv. Akad. Nauk SSSR Ser. Mat., 35:4 (1971),  940–964  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:4 (1971), 955–979
1970
12. I. Ts. Gokhberg, N. Ya. Krupnik, “The symbols of one-dimensional singular integral operators on an open contour”, Dokl. Akad. Nauk SSSR, 191:1 (1970),  12–15  mathnet  mathscinet  zmath
13. I. Ts. Gokhberg, N. Ya. Krupnik, “Algebra generated by one-dimensional singular integral operators with piecewise continuous coefficients”, Funktsional. Anal. i Prilozhen., 4:3 (1970),  26–36  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:3 (1970), 193–201
1969
14. I. Ts. Gokhberg, N. Ya. Krupnik, “Systems of singular integral equations in $L_p$ spaces with weight”, Dokl. Akad. Nauk SSSR, 186:5 (1969),  998–1001  mathnet  mathscinet  zmath
15. N. Ya. Krupnik, I. Ts. Gokhberg, “The spectrum of singular integral operators in $L_p$ spaces with weight”, Dokl. Akad. Nauk SSSR, 185:4 (1969),  745–748  mathnet  mathscinet  zmath
16. I. Ts. Gokhberg, N. Ya. Krupnik, “The algebra generated by the Toeplitz matrices”, Funktsional. Anal. i Prilozhen., 3:2 (1969),  46–56  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:2 (1969), 119–127
1968
17. I. Ts. Gokhberg, N. Ya. Krupnik, “Norm of the Hilbert transformation in the $L_p$ space”, Funktsional. Anal. i Prilozhen., 2:2 (1968),  91–92  mathnet  zmath; Funct. Anal. Appl., 2:2 (1968), 180–181
1965
18. N. Ya. Krupnik, “On multidimensional singular integral equations”, Uspekhi Mat. Nauk, 20:6(126) (1965),  119–123  mathnet  mathscinet  zmath
1964
19. N. Ya. Krupnik, “Higher-dimensional singular operators in spaces of fundamental and generalized functions”, Dokl. Akad. Nauk SSSR, 157:1 (1964),  41–44  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019